# SDR R61A2020123100950

- Difficulty date: December 13, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000057
- Aircraft time: 43,885 hours, 27,456 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17003866002
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK, FOUND FWD CARGO SHEAR CLIP CORRODED AT FR 17 BETWEEN STR 23-24 RT.  REPLACED SHEAR CLIP PN 170-03866-002, IAW SRM 51-41-01, 51-42-02.  SEE AAR NRC NR 4500827-1000-0114 FOR WORK PERFORMED.  AC REMAINS IN YQG FOR COMPLETION.
